# SDR SWAA2021111137727

- Difficulty date: October 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR CUTOUT AFT SHIELD AT WL 153; STA 480+18; RBL 25; STA 500+2; RBL 24; STA 500+6; RBL 24; STA 500+6; RBL 25; STA 500+11; RBL 25; STA 500+12; RBL24; STA 500+14; RBL 24; ; STA 500+14; RBL 25; STA 500+18; RBL 25. / [01] REMOVED AFT; SHIELD ON FWD CARGO DOOR CUTOUT; WL153; RBL24;NO FOUND ALLOWABLE DAMAGE IN THE SRM. IAW. SRM 51-10-02-0G-0;STEP 9.; AND SRM 51-40-02-0G-0.; [02] CORRECTED MEASUREMENTS FIELD TABLE.; [03] VERIFIED CORRECTIVE ACTION 1; FOR REMOVAL OF FCB DOOR CUTOUT AFT SHIELD AND THAT DAMAGED SHIELD WILL BE REPAIRED BY REPLACEMENT DUE TO NO SRM LIMITS.; [04] LOCATED AND DRILLED NEW SHIELD P/N 143A8126U31; LOT 1472167-1 IAW SRM 51-40-05 AND DWG 143A0080; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] INSTALLATION OF FCD CUTOUT AFT SHIELD WILL BE PERFORMED ON MOC 5330-E-16461-NG; [07] VERIFIED INSTALLATION OF FCD CUTOUT AFT SHIELD WILL BE PERFORMED ON MOC 5330-E-16461-NG.
